Pacific Journal of Mathematics

The corestriction of valued division algebras over Henselian fields. II.

Yoon Sung Hwang

Article information

Source
Pacific J. Math., Volume 170, Number 1 (1995), 83-103.

Dates
First available in Project Euclid: 6 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102371110

Mathematical Reviews number (MathSciNet)
MR1359973

Zentralblatt MATH identifier
0855.16020

Subjects
Primary: 12E15: Skew fields, division rings [See also 11R52, 11R54, 11S45, 16Kxx]
Secondary: 12J10: Valued fields 16K20: Finite-dimensional {For crossed products, see 16S35}

Citation

Hwang, Yoon Sung. The corestriction of valued division algebras over Henselian fields. II. Pacific J. Math. 170 (1995), no. 1, 83--103. https://projecteuclid.org/euclid.pjm/1102371110


Export citation

References

  • [Az] G.Azumaya, Onmaximally central algebras, Nagoya J. Math., 2 (1951), 119-150.
  • [Di] P.Draxl, Skew Fields,London Math. Soc.Lecture Note Series, Vol. 81,Cambridge Univ. Press, Cambridge,1983.
  • [D2] P. Draxl, Ostrowski's theorem for Henselian valued skew fields, J. Reine Angew. Math., 354 (1984), 213-218.
  • [E] O. Endler, Valuation Theory, Springer-Verlag, New York, 1972.
  • [Hi] Y. Hwang, The corestriction of valueddivision algebras over Henselian Fields, Doc- toral Dissertation, University of California, San Diego, 1992.
  • [H2] Y. Hwang, The corestriction of valued division algebras over Henselin Fields I, Pacific J. Math., 170 (1995), 53-81.
  • [J] W. Jehne, Separable adel algebras and a presentation of Weil groups, J. Reine Angew. Math., 375/376 (1987), 211-237.
  • [JW] B. Jacob and A. Wadsworth, Division algebrasover Henselian fields, J. Algebra, 128 (1990), 126-179.
  • [KY] V. V. Kursov and V. I. Yanchevskii, Crossed products over simple algebras and their automorphism groups,Akad. Nauk Belo. Inst. Math., preprint #35 (305), Minsk, No. 1987 [Russian].
  • [M] P. Morandi, The Henselization of a valued division algebra, J. Algebra, 122 (1989), 232-243.
  • [Rb] P. Ribenboim, Theorie des Valuations,Presses Univ. Montreal, Montreal, 1968.
  • [S] O.F.G. Schilling, The Theory of Valuations, Math Surveys no. 4, Amer. Math. Soc, Providence, R.I., 1950.
  • [Tii] J.-P. Tignol, Generalizedcrossedproducts, in Seminaire Mathematique (nouvelle serie), No. 106, Universite Catholique de Louvain, Louvain-Neuve, Belgium, 1987.
  • [T12] J.-P. Tignol, On the corestriction of central simple algebras, Math. Zeitschrift, 194 (1987), 267-274.
  • [TW] J.-P. Tignol and A. Wadsworth, Totally ramified valuations on finite dimensional division algebras, Trans. Amer. Math. Soc, 302 (1987), 223-250.
  • [Wi] A. Wadsworth, Extending valuations to finite dimensional division algebras, Proc. Amer. Math. Soc, 98 (1986), 20-22.
  • [W2] A. Wadsworth, Dubrovin valuation rings and Henselization, Math. Ann., 283 (1989), 301-328.
  • [We] E. Weiss, Cohomology of Groups,Academic Press, New York, 1969.

See also

  • I : Yoon Sung Hwang. The corestriction of valued division algebras over Henselian fields. I. Pacific Journal of Mathematics volume 170, issue 1, (1995), pp. 53-81.